MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)

BOSTON SCIENTIFIC CORPORATION DYNAGEN? MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)
Model Number D022
Medical Device Problem Codes Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) potentially delivered inappropriate therapy.Technical services (ts) reviewed the device data and confirmed one inappropriate shock and three anti-tachycardia pacing (atp) bursts were delivered during an atrial fibrillation (af) episode with rapid ventricular response (rvr).The device determined the ventricular rate as greater than the atrial rate, resulting in shock therapy.Ts provided reprogramming recommendations.No additional adverse patient effects were reported.This icd remains in service.

Brand Name
DYNAGEN? MINI ICD DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23080055
Report Number2124215-2025-65513
Device Sequence Number9738586
Product Code LWS
UDI-Device Identifier00802526533907
UDI-Public(01)00802526533907(17)211031
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2021
Device Model NumberD022
Device Catalogue NumberD022
Device Lot Number122175
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Initial Report FDA Received Date09/17/2025
Date Device Manufactured11/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale